# SDR VNAA202107051114

- Difficulty date: July 5, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 15,391 hours, 14,148 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR HAS REPORTED DAMAGE TO RHS FWD NOSE LANDING GEAR DOOR & RHS ADG FUSELAGE SKIN PANEL (DWG. CC670-33109, REF) BETWEEN FS169 AND FS193. / WITNESSED CONSTANT AVIATION PERFORM REMOVAL AND REPLACEMENT OF THE RH FORWARD AIR DRIVEN GENERATOR SKIN PANEL (P/N: CC670-33109-5) AND RH NOSE LANDING GEAR DOUBLER  (P/N: CC670-32142-5). SEE CONSTANT AVIATION WORK ORDER: AOG-33772 FOR DETAILS. FORM 337 SUBMITTED
